Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 6, NWS Miami, FL

February 7, 2011

NWS Miami, FL issued this small craft advisory at Feb 7, 2011, 2:10 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 2:10 PM EST (19:10 UTC)
Expired
Feb 8, 2011, 3:49 AM EST
In force
14 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WHUS72 KMFL 071910
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EST MON FEB 7 2011

AMZ610-650-651-670-671-GMZ656-657-676-081000-
/O.NEW.KMFL.SC.Y.0006.110207T1910Z-110208T1500Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
210 PM EST MON FEB 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS...WITH SOME
  HIGHER GUSTS...WILL SHIFT TO THE NORTHWEST LATE TONIGHT INTO
  EARLY TUESDAY. SEAS UP TO 6 FEET CAN BE EXPECTED ON THE GULF AND
  ATLANTIC WATERS...WITH CHOPPY CONDITIONS ON LAKE OKEECHOBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
2 follow-up statements
504 
WHUS72 KMFL 080318
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1018 PM EST MON FEB 7 2011

AMZ610-650-651-670-671-GMZ656-657-676-081130-
/O.CON.KMFL.SC.Y.0006.000000T0000Z-110208T1500Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1018 PM EST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY.

* WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS...WITH SOME 
  HIGHER GUSTS...WILL SHIFT TO THE NORTHWEST LATE TONIGHT INTO 
  EARLY TUESDAY. SEAS UP TO 6 FEET CAN BE EXPECTED ON THE GULF 
  AND ATLANTIC WATERS...WITH CHOPPY CONDITIONS ON LAKE 
  OKEECHOBEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
375 
WHUS72 KMFL 080849
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
349 AM EST TUE FEB 8 2011

...SMALL CRAFT ADVISORY CANCELLED...

AMZ610-650-651-670-671-GMZ656-657-676-081000-
/O.CAN.KMFL.SC.Y.0006.000000T0000Z-110208T1500Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
349 AM EST TUE FEB 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE WIND HAS DIMINISHED TO LESS THAN 20 KNOTS THIS MORNING ACROSS
ALL SOUTH FLORIDA WATERS. THEREFORE, THE NATIONAL WEATHER SERVICE
IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 12:51 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 7, 12:51 PM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1251 PM EST MON FEB 7 2011

.AVIATION...
FRONTAL SYSTEM TO THE NORTH FORECAST TO MOVE ACROSS THE AREA
OVERNIGHT MOVING ACROSS APF AROUND MIDNIGHT AND THROUGH THE SE
COAST SITES THROUGH THE EARLY MORNING HOURS. RIGHT NOW, THERE ARE
NO CONCERNS FOR IFR CONDITIONS WITH THE FRONT EXCEPT FOR PERHAPS
SOME PERIODS OF MVFR CONDITIONS, FOR CEILINGS, BETWEEN 02Z AND 08Z
IN APF AND BETWEEN 04Z AND 10Z IN PBI TO MIA. CHANCES OF RAIN WITH
FRONT ONLY AROUND 20 PERCENT AT BEST SO LEFT OUT OF THE TAFS AND
WILL WAIT UNTIL LATER UPDATES IN CASE MENTION OF PCPN IS NEEDED.

&&

DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...52/PS
Hazardous weather outlook, Feb 7, 1:43 PM EST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EST MON FEB 7 2011

FLZ063-066>075-168-172>174-081030-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
143 PM EST MON FEB 7 2011

...WEAK COLD FRONT EXPECTED TO MOVE ACROSS THE AREA TONIGHT...
...LOCALLY GUSTY WINDS ON THE LOCAL WATERS THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: A WEAK COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA
TONIGHT. SOUTHWESTERLY WINDS WILL LEAD TO A SLIGHT RISK OF RIP
CURRENTS MAINLY ALONG THE COLLIER COUNTY BEACHES THROUGH TONIGHT.

WINDS: SOUTHWEST WINDS AROUND 20 MPH WILL SHIFT TO THE WEST AND
NORTHWEST LATE TONIGHT. WINDS OVER THE LOCAL WATERS MAY GUST TO
AROUND 25 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL
LOCAL WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL 10 AM EST
TUESDAY FOR THE LOCAL WATERS.

RIP CURRENTS WILL BE POSSIBLE AT THE WEST COAST BEACHES TUESDAY
DUE TO NORTHWESTERLY WINDS AND AT THE EAST COAST BEACHES ON
WEDNESDAY AS WINDS SHIFT TO THE NORTHEAST AND EAST. ANOTHER
FRONTAL PASSAGE LATE THIS WEEK WILL LEAD TO THE POSSIBILITY OF
RIP CURRENTS AT THE WEST COAST BEACHES...AND THEN THE EAST COAST
BEACHES BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.